Alert archive / Texas / Tornado Warnings in 2017
Tornado Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jan 15, 2017, 6:53 PM CST for Hill County, Johnson County, Texas. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 15, 2017, 6:53 PM CST (00:53 UTC)
- Expired
- Jan 15, 2017, 7:30 PM CST
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Hill County, TX, Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 51 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 6:57 PM CST | TSTM WND DMG | 2 Nw Whitney, TX | TREES AND POWERLINES DOWNED AND HOUSES DAMAGED IN THE 1713 AREA. |
| Jan 15, 7:19 PM CST | TSTM WND GST 65 | 4 E Rio Vista, TX | ESTIMATED 60-70 MPH WINDS ON FM916 BETWEEN GRANDVIEW AND RIO VISTA |
| Jan 15, 7:25 PM CST | TSTM WND DMG | Covington, TX | POWERLINES DOWNED IN COVINGTON |
| Jan 15, 7:25 PM CST | TSTM WND GST 70 | 4 E Rio Vista, TX | ESTIMATED 70-75 MPH WINDS ON FM916 BETWEEN GRANDVIEW AND RIO VISTA |
| Jan 15, 7:30 PM CST | TSTM WND DMG | 5 Se Cleburne, TX | 6-8 INCH TREE LIMBS DOWN. ROOF OFF OF A BARN IN THE SAND FLAT AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:39 AM CST | Severe Thunderstorm Watch | SPC | 59 days |
| Jan 15, 6:00 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
937
WFUS54 KFWD 160053
TORFWD
TXC217-251-160130-
/O.NEW.KFWD.TO.W.0005.170116T0053Z-170116T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
653 PM CST SUN JAN 15 2017
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Central Johnson County in north central Texas...
Northwestern Hill County in central Texas...
* Until 730 PM CST
* At 652 PM CST, a confirmed tornado was located near Whitney, or 14
miles west of Hillsboro, moving north at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Blum around 705 PM CST.
Covington around 715 PM CST.
Keene around 730 PM CST.
Other locations impacted by this tornadic thunderstorm include Rio
Vista.
THIS INCLUDES INTERSTATE 35W between MILE MARKERs 17 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3242 9751 3241 9714 3192 9727 3194 9743
3198 9738 3199 9741 3203 9743 3201 9745
3202 9748 3207 9749 3210 9747 3211 9749
3214 9749 3215 9747 3217 9746 3217 9749
3218 9749
TIME...MOT...LOC 0052Z 187DEG 31KT 3202 9736
TORNADO...OBSERVED
HAIL...1.00IN
$$
301 follow-up statement
891
WWUS54 KFWD 160114
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
714 PM CST SUN JAN 15 2017
TXC217-251-160130-
/O.CON.KFWD.TO.W.0005.000000T0000Z-170116T0130Z/
Johnson TX-Hill TX-
714 PM CST SUN JAN 15 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR CENTRAL
JOHNSON AND NORTHWESTERN HILL COUNTIES...
At 714 PM CST, a severe thunderstorm capable of producing a tornado
was located over Covington, or 13 miles northwest of Hillsboro,
moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Grandview around 730 PM CST.
Other locations impacted by this tornadic thunderstorm include Rio
Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3202 9725 3204 9741 3242 9739 3241 9714
3203 9724
TIME...MOT...LOC 0114Z 213DEG 27KT 3216 9726
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 15, 6:23 PM CST, 30 minutes earlier.
Area forecast discussion, Jan 15, 6:23 PM CST, 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 623 PM CST Sun Jan 15 2017 .AVIATION... A warm frontal boundary continues to lift north and extended north of an Athens to Hillsboro to Hamilton line as of 6 pm cst. Numerous showers and thunderstorm are expected to affect the Metroplex TAF sites through the evening with heavy rain and cloud to ground lightning. Expect mostly IFR conditions through 09z with an improvement thereafter. 58 && .UPDATE... A quick update was done to extend the Dense Fog Advisory until 8 PM for areas along and northwest of a line from Denton to Lampasas, excluding the western-most counties where precipitation has helped mix out the fog. Areas in the advisory will see improvement early this evening as precipitation moves in from the west and the warm front moves lifts northwestward through the region. Otherwise, we still expect to see an uptick in convection across the western third of the region over the next few hours. A few storms may be capable of becoming severe, with large hail, damaging winds and possibly a few tornadoes. 30 && .PREV DISCUSSION... /ISSUED 321 PM CST Sun Jan 15 2017/ Water vapor imagery shows the powerful upper low across far West Texas this afternoon. This feature is spreading strong forcing for ascent across most of Texas at this time and regional radar shows an expansive area of showers and thunderstorms from the Panhandle south into the Big Bend. Farther east...strong low level warm advection has aided in the development of showers and a few thunderstorms across parts of the Hill country northward into Oklahoma. At the surface...a warm front is slowly retreating northward but will begin to accelerate as the upper low gets closer later this evening. The boundary is currently located from south of Sweetwater to near Waco then extends northeast to near Sulphur Springs. South of the boundary...temperatures have warmed into the low/mid 60s and visibilities have improved...while north of the boundary temperatures are generally in the 50s with areas of dense fog persisting. Visibilities will improve across the remainder of the area this evening as the warm front continues north. Through the remainder of the afternoon into the early evening we will continue to watch the northward advancement of the front and the expanding warm sector. Dewpoints have climbed into the mid/upper 60s across our southeastern counties which is several degrees higher than some of the guidance was indicating resulting in a little more surface based instability. As we go through the next 2-4 hours...low level wind fields will continue to strengthen with the approach of the upper low. This should result in an uptick in convective activity ahead of the main line from the Hill Country northward into North Texas. We're already seeing some indication of this on radar and the trend is expected to continue. A few of the cells in the warm sector have shows some signs of rotation and this will be the primary concern in the short term. Any robust updrafts that can develop in the warm air will have the potential to rotate and could produce a brief fast moving tornado. This threat will be highest south of I-20 through early evening. Later tonight...as stronger forcing spreads eastward...the line of thunderstorms across West Texas will enter our area. Given the strength of the wind fields associated with the upper trough...there will be a threat for damaging winds with any bowing segments. A surface low is expected to track across our northwest counties closer to midnight on the northern end of the more intense convection. This will effectively keep the low level flow backed to the east of the main line. This will continue to result in a favorable shear profile for embedded tornadoes within the line. Any discrete activity ahead of the line will also have the potential to rotate. North of the warm front...elevated convection will be possible with lightning and small hail being the main threats. The main limiting factor to a more widespread severe weather threat and tornado threat will be the limited surface based instability. So while the potential is there...the overall threat is lower than if we had more available instability. We will continue to monitor for any mesoscale changes through the evening. Other than the severe threat...there will also be a threat for locally heavy rainfall with storms moving quickly to the north and the overall line moving east through the night. Widespread rainfall amounts of 1 to 2 inches can be expected although there could be some localized amounts in excess of 2 inches in a short period of time. The main line of storms should be entering our western areas between 7-9 pm this evening and along the I-35 corridor by around midnight. With the main upper trough pulling off to the northeast...this will tend to take the best forcing with it. The line may weaken some as it pushes east of the I-35 corridor with the best rain chances across our eastern counties after midnight. The line of convection will be east of the area Monday morning with a Pacific front moving through and westerly winds in place through much of the day. By evening...a shot of cooler continental air will move into the region. This front will also stall out to the south of the area with warm moist air streaming north over the cooler surface air. This will result in continued cloudy conditions and several chances for additional rainfall through mid week...mainly south of Interstate 20. There is still some disagreement among the models with the handling of a slow moving upper trough during the mid/late week timeframe. This results in low confidence with respect to PoPs both Wednesday and Thursday. Another strong storm system may swing through the Southern Plains next weekend but moisture appears to be much more limited with this system. We'll continue to monitor this potential. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 68 43 59 45 / 100 10 0 5 20 Waco 56 72 46 57 46 / 90 20 10 30 40 Paris 56 67 44 57 43 / 90 50 10 5 20 Denton 51 65 39 56 41 / 100 5 0 5 20 McKinney 56 66 41 57 42 / 100 20 0 5 20 Dallas 58 69 44 59 46 / 100 20 0 5 20 Terrell 59 68 45 59 45 / 100 30 10 10 20 Corsicana 60 70 48 61 47 / 100 40 10 20 40 Temple 57 71 47 56 46 / 90 20 20 50 50 Mineral Wells 47 66 38 56 41 / 100 5 0 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 8 PM CST this evening for TXZ102-103- 117-118-130>133-141>144-156-157. && 58/30
Hazardous weather outlook, Jan 15, 4:48 PM CST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 448 PM CST SUN JAN 15 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 448 PM CST SUN JAN 15 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 8 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM DENTON TO LAMPASAS BUT SOUTHEAST OF A LINE FROM JACKSBORO TO CISCO. AREAS OF DENSE FOG WILL REDUCE VISIBILITY TO LESS THAN 1/4 MILE AT TIMES. OUTSIDE OF THE ADVISORY...VISIBILITY MAY STILL BE REDUCED TO LESS THAN A MILE IN SOME LOCATIONS. IMPROVING CONDITIONS WILL SPREAD WESTWARD ACROSS THE REGION AS A WARM FRONT PASSES. THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO TONIGHT...ESPECIALLY ACROSS CENTRAL TEXAS. THESE STORMS WILL GENERALLY BE MOVING TOWARDS THE NORTH OR NORTHEAST. SOME OF THESE STORMS COULD APPROACH SEVERE LIMITS WITH A THREAT FOR STRONG WINDS...HAIL AND HEAVY RAINFALL. INSTANCES OF FLOODING MAY OCCUR IF STORMS PERSIST OVER AN AREA. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. A LARGER COMPLEX OF THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS THE REGION LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THERE IS A RISK FOR SEVERE STORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS WITH THIS LINE...BUT THE BETTER POTENTIAL FOR SEVERE WEATHER IS ALONG AND WEST OF I-35 AND SOUTH OF I-20. DAMAGING WINDS WILL BE THE PRIMARY HAZARD...BUT AN ISOLATED TORNADO OR TWO AND HAIL WILL BE POSSIBLE. IN ADDITION...HEAVY RAIN MAY RESULT IN INSTANCES OF FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE I-35 CORRIDOR. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH A THREAT FOR STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY... THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING FOR THE FIRST ROUND OF THUNDERSTORMS. ADDITIONAL SPOTTER ACTIVATIONS MAY ALSO BE REQUESTED THIS EVENING AND OVERNIGHT FOR THE LINE OF THUNDERSTORMS MOVING THROUGH THE REGION...IN PARTICULAR FOR AREAS WEST OF I-35.
In the hours before
Special weather statement, Jan 15, 5:38 PM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
538 PM CST SUN JAN 15 2017
TXZ133-144-145-160015-
Bosque TX-Hill TX-Johnson TX-
538 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHEASTERN BOSQUE AND
NORTHWESTERN HILL COUNTIES UNTIL 615 PM CST...
At 538 PM CST, Doppler radar was tracking a strong thunderstorm over
Cleburne, moving north at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mansfield, Burleson, Cleburne, Keene, Joshua, Alvarado, Venus,
Grandview, Godley, Blum, Cross Timber, Cleburne State Park, Rio
Vista, Briaroaks and Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3220 9760 3220 9761 3255 9762 3255 9709
3226 9709 3223 9726 3193 9734 3199 9766
TIME...MOT...LOC 2338Z 192DEG 42KT 3233 9741
30Special weather statement, Jan 15, 6:26 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
626 PM CST SUN JAN 15 2017
TXZ102-103-160130-
Denton TX-Wise TX-
626 PM CST SUN JAN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WISE AND DENTON COUNTIES
UNTIL 730 PM CST...
At 626 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Aledo to Pantego. Movement was north at
45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Plano, Carrollton, Frisco, Denton, Lewisville, Flower Mound,
Grapevine, Coppell, The Colony, Southlake, Corinth, Highland Village,
Trophy Club, Lake Dallas, Sanger, Decatur, Lake Lewisville, Briar,
Little Elm and Roanoke.
LAT...LON 3341 9684 3326 9683 3299 9685 3298 9711
3300 9757 3343 9762
TIME...MOT...LOC 0026Z 194DEG 53KT 3276 9756 3270 9717
30Local storm report, Jan 15, 6:28 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 7 SW CLIFTON 31.71N 97.66W
01/15/2017 BOSQUE TX EMERGENCY MNGR
REPORT OF DAMAGE TO TURKEY FARMS 7 MILES SOUTHWEST OF
CLIFTON. TIME ESTIMATED VIA RADAR.Local storm report, Jan 15, 6:30 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND DMG CLIFTON 31.78N 97.58W
01/15/2017 BOSQUE TX EMERGENCY MNGR
SEVERAL TREES DOWN IN THE CITY OF CLIFTON ON SH219 AND
SH6.Local storm report, Jan 15, 6:34 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TORNADO LAGUNA PARK 31.85N 97.37W
01/15/2017 BOSQUE TX FIRE DEPT/RESCUE
CONFIRMED TORNADO SOUTH OF LAGUNA PARK.Local storm report, Jan 15, 6:51 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CST SUN JAN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG LAKE WHITNEY 31.90N 97.38W
01/15/2017 HILL TX EMERGENCY MNGR
DAMAGE TO POWER LINES AND TRANSFORMERS NEAR LAKE
WHITNEY. POSSIBLE TORNADO.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 6:10 PM CST | Tornado Warning | FWD | Bosque | 35 min |
| Jan 15, 6:14 PM CST | Areal Flood Advisory | FWD | Bosque, Hill, Johnson | 2 hr |
| Jan 15, 6:22 PM CST | Tornado Warning | FWD | Bosque, Hill | 38 min |
| Jan 15, 6:23 PM CST | Areal Flood Advisory | FWD | Denton, Tarrant | 112 min |
| Jan 15, 6:26 PM CST | Special Weather Statement | FWD | Denton | 64 min |
| Jan 15, 7:23 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 52 min |
| Jan 15, 7:34 PM CST | Special Weather Statement | FWD | Hood, Parker, Tarrant | 56 min |
| Jan 15, 7:45 PM CST | Tornado Warning | FWD | Johnson | 30 min |
| Jan 15, 7:50 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 40 min |
| Jan 15, 8:04 PM CST | Tornado Warning | FWD | Johnson | 16 min |
| Jan 15, 8:06 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Jan 15, 8:12 PM CST | Special Weather Statement | FWD | Hamilton, Lampasas, Mills | 63 min |
| Jan 15, 8:14 PM CST | Tornado Warning | FWD | Tarrant | 31 min |
| Jan 15, 8:27 PM CST | Special Weather Statement | FWD | Johnson, Tarrant | 18 min |
| Jan 15, 8:33 PM CST | Tornado Warning | FWD | Dallas, Tarrant | 27 min |
| Jan 15, 8:42 PM CST | Special Weather Statement | FWD | Dallas, Denton, Johnson, Somervell, Tarrant | 63 min |
| Jan 15, 9:01 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 44 min |
| Jan 15, 9:11 PM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 15, 9:30 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton | 60 min |
| Jan 15, 9:32 PM CST | Areal Flood Advisory | FWD | Cooke | 3 hr |
| Jan 15, 9:38 PM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 15, 9:51 PM CST | Special Weather Statement | FWD | Coryell | 24 min |
| Jan 15, 9:57 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jan 15, 10:01 PM CST | Flash Flood Warning | FWD | Ellis | 3 hr |
| Jan 15, 10:05 PM CST | Special Weather Statement | FWD | Ellis, Kaufman, Navarro, Rockwall | 55 min |
| Jan 15, 10:24 PM CST | Special Weather Statement | FWD | Fannin, Hunt | 51 min |
| Jan 15, 10:34 PM CST | Special Weather Statement | FWD | Coryell | 26 min |
| Jan 15, 10:50 PM CST | Areal Flood Advisory | FWD | Bosque, Coryell, Hill, McLennan | 3 hr |
| Jan 15, 10:58 PM CST | Special Weather Statement | FWD | McLennan | 32 min |
| Jan 15, 11:04 PM CST | Special Weather Statement | FWD | Henderson, Kaufman, Rains, Van Zandt | 56 min |
| Jan 15, 11:16 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 59 min |
| Jan 15, 11:20 PM CST | Special Weather Statement | FWD | Delta, Hunt, Lamar | 55 min |
| Jan 15, 11:33 PM CST | Special Weather Statement | FWD | McLennan | 42 min |
| Jan 15, 11:35 PM CST | River Flood Warning | FWD | Dallas | 17 hr |
| Jan 15, 11:54 PM CST | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Van Zandt | 66 min |
| Jan 16, 12:33 AM CST | River Flood Warning | FWD | Dallas | 38 hr |
| Jan 16, 12:53 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Van Zandt | 3 hr |
| Jan 16, 12:57 AM CST | Special Weather Statement | FWD | Henderson | 48 min |
| Jan 16, 1:19 AM CST | Special Weather Statement | FWD | Milam | 26 min |
| Jan 16, 2:10 AM CST | Special Weather Statement | FWD | Robertson | 35 min |
| Jan 16, 2:43 AM CST | Special Weather Statement | FWD | Navarro | 32 min |
| Jan 16, 2:44 AM CST | Dense Fog Advisory | FWD | Bosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more | 7 hr |
| Jan 16, 3:45 AM CST | Severe Thunderstorm Warning | FWD | Leon | 45 min |
| Jan 16, 3:51 AM CST | Tornado Warning | FWD | Leon | 24 min |
| Jan 16, 8:28 AM CST | River Flood Warning | FWD | Denton | 19 hr |
Nearby
Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.